Recueil Mathématique (Nouvelle série)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1939, Volume 6(48), Number 3, Pages 427–474 (Mi msb5837)  

This article is cited in 1 scientific paper (total in 1 paper)

Déformation du voisinage d'un point parabolique d'une surface

N. Efimoff


Full text: PDF file (4565 kB)

Bibliographic databases:
Received: 15.06.1939

Citation: N. Efimoff, “Déformation du voisinage d'un point parabolique d'une surface”, Rec. Math. [Mat. Sbornik] N.S., 6(48):3 (1939), 427–474

Citation in format AMSBIB
\Bibitem{Efi39}
\by N.~Efimoff
\paper D\'eformation du voisinage d'un point parabolique d'une surface
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1939
\vol 6(48)
\issue 3
\pages 427--474
\mathnet{http://mi.mathnet.ru/msb5837}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2243}
\zmath{https://zbmath.org/?q=an:0022.26101|65.0751.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5837
  • http://mi.mathnet.ru/eng/msb/v48/i3/p427

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:161
    Full text:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021